AMS eContent Search Results
Matches for: msc=(20H99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF

[2] Anthony Bak. The computation of surgery groups of odd torsion groups. Bull. Amer. Math. Soc. 80 (1974) 1113-1116. MR 0494156.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1